# SDR IPXA2018041228474

- Difficulty date: March 13, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 108,153 hours, 18,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 232U47741
- Condition: Corroded
- Location: Upper Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D2,  CORROSION ON UPPER DECK ACCESS LADDER BACKING PLATE BS 514 - 518 , LBL 91 - LBL 96.  REPLACED IAW SRM 51-40-02-0G, REV 82, DWG 232U4702, SH 1, REV J, AND DWG 232U4702, SH 2, REV J.
